# SDR CALA2018062201506

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: D5211044420201
- Condition: Damaged
- Location: L1 Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEAL HAD ELONGATED SCREW HOLES.  REMOVED AND REPLACED UPPER RETAINER IAW AMM-52-11-18-400-001-A, 52-11-18-110-050-A.
